Decay of correlations for certain quadratic maps

Research output: Contribution to journalArticlepeer-review


We prove exponential decay of correlations for (f, μ), where f belongs in a positive measure set of quadratic maps of the interval and μ is its absolutely continuous invariant measure. These results generalize to other interval maps.

Original languageEnglish (US)
Pages (from-to)123-138
Number of pages16
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - May 1992

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Decay of correlations for certain quadratic maps'. Together they form a unique fingerprint.

Cite this